# SDR ASAA2023032842621

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 59 hours, 23 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK-UP  GROUNDED - YES. PERFORMED SATCOM LOCK-UP RESET PROCEDURE PER QRH- OPEN/CLOSING C/B. P18-2
